It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Candida Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-24-2013, 10:57 PM   #1
Newbie
(female)
 
Join Date: Jan 2013
Location: Johanesburg South Africa
Posts: 1
chocolatefiasco HB User
Mislead by a pharmacist?

Hey..
i recently went to a pharmacy for meds to treat Vulvadynia, and i was given Fluconazole capsules and hydrocortisone cream to apply around the vulva area where the itching was severe..after just hours of applying it i felt a lot of relief with just a little itch left. today as i talked to a friend she said i should never have used it there.
Am really worried now :confused :, are there any side effects of using hydrocortisone cream around the labia lips and vulva??

 
Old 01-25-2013, 12:31 AM   #2
Junior Member
(male)
 
Join Date: Nov 2012
Location: India
Posts: 41
rather HB User
Re: Mislead by a pharmacist?

No there is not any side effects if you used one time in a day.

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



solofelix (7), Harry (6), JJ (5), sjb (4), gibbyviola (3), lala52 (2), purple2067 (1), carolynej (1), janewhite1 (1), bouscher (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1007), Apollo123 (906), Titchou (851), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 01:42 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!